The convergence of Padé approximants to series of Stieltjes

Johan Karlsson Department of Mathematics, University of Umeå Björn von Sydow Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332428

Arkiv for Matematik, 14, (1), 43-53, 1975.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 255 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{johan1975the,
  title={The convergence of Padé approximants to series of Stieltjes},
  author={Johan Karlsson, and Björn von Sydow},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457277735237},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={43-53},
  year={1975},
}
Johan Karlsson, and Björn von Sydow. The convergence of Padé approximants to series of Stieltjes. 1975. Vol. 14. In Arkiv for Matematik. pp.43-53. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203457277735237.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved